# SDR AALA20120621018

- Difficulty date: June 21, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 68,706 hours, 35,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP SHEET HAS FIGURE 8 HOLES AT NUMBER 5 SEAT TRACK SPLICE AT STATION 247.  INSTALLED REPAIR DOUBLER PER AARD 53-20-00-16.
